Ecosprin 150 mg (Aspirin)
Ecosprin Increased risk of blood clotting, Myocardial infarction, coronary bypass, transluminal angioplasty, strokes, transient ischaemic attack. Analgesic (Headache, backache, myalgia, joint pain, toothache, neuralgias, dysmenorrhoea), Antipyretic.
How it works
The platelet aggregation-inhibiting effect of acetylsalicylic acid specifically involves the compound’s ability to act as an acetyl donor to cyclooxygenase; the nonacetylated salicylates have no clinically significant effect on platelet aggregation. Irreversible acetylation renders cyclooxygenase inactive, thereby preventing the formation of the aggregating agent thromboxane A2 in platelets. Since platelets lack the ability to synthesize new proteins, the effects persist for the life of the exposed platelets (7-10 days). Acetylsalicylic acid may also inhibit production of the platelet aggregation inhibitor, prostacyclin (prostaglandin I2), by blood vessel endothelial cells; however, inhibition prostacyclin production is not permanent as endothelial cells can produce more cyclooxygenase to replace the non-functional enzyme.
What is aspirin?
Ecosprin is a salicylate (sa-LIS-il-ate). It works by reducing substances in the body that cause pain, fever, and inflammation. Aspirin is used to treat pain, and reduce fever or inflammation. Aspirin is sometimes used to treat or prevent heart attacks, strokes, and chest pain (angina). Ecosprin should be used for cardiovascular conditions only under the supervision of a doctor. Aspirin may also be used for purposes not listed in this medication guide.
What is the most important information I should know about aspirin?
You should not use aspirin if you have a bleeding disorder such as hemophilia, a recent history of stomach or intestinal bleeding, or if you are allergic to an NSAID (non-st***idal anti-inflammatory drug).
Ecosprin can cause Reye’s syndrome, a serious and sometimes fatal condition in children.
What should I discuss with my healthcare provider before taking aspirin?
Do not give this medicine to a child or teenager with a fever, flu symptoms, or chicken pox. Aspirin can cause Reye’s syndrome, a serious and sometimes fatal condition in children. You should not use aspirin if you are allergic to it, or if you have: a recent history of stomach or intestinal bleeding; a bleeding disorder such as hemophilia; or if you have ever had an asthma attack or severe allergic reaction after taking aspirin or an NSAID (non-st***idal anti-inflammatory drug) such as Advil, Motrin, Aleve, Orudis, Indocin, Lodine, Voltaren, Toradol, Mobic, Relafen, Feldene, and others. To make sure aspirin is safe for you, tell your doctor if you have: asthma or seasonal allergies; stomach ulcers; liver disease; kidney disease; a bleeding or blood clotting disorder; gout; or heart disease, high blood pressure, or congestive heart failure. Taking aspirin during late pregnancy may cause bleeding in the mother or the baby during delivery. Tell your doctor if you are pregnant or plan to become pregnant. Aspirin 150mg can pass into breast milk and may harm a nursing baby. You should not breast-feed while using this medicine.
How should I take aspirin?
Use exactly as directed on the label, or as prescribed by your doctor. Do not use in larger or smaller amounts or for longer than recommended. Take with food if aspirin upsets your stomach. Do not crush, chew, break, or open an enteric-coated or delayed-release pill. Swallow it whole. The chewable tablet form of Aspirin 150mg must be chewed before swallowing. If you use the orally disintegrating tablet or the dispersible tablet, follow all dosing instructions provided with your medicine. If you need surgery, tell the surgeon ahead of time that you are using aspirin. You may need to stop using the medicine for a short time. Do not take this medicine if you smell a strong vinegar odor in the aspirin bottle. The medicine may no longer be effective. Store at room temperature away from moisture and heat.
> What happens if I miss a dose?
Since aspirin is used when needed, you may not be on a dosing schedule. If you are on a schedule, use the missed dose as soon as you remember. Skip the missed dose if it is almost time for your next scheduled dose. Do not use extra medicine to make up the missed dose.
> What happens if I overdose?
Seek emergency medical attention. Overdose symptoms may include temporary hearing loss, seizure (convulsions), or coma.
What should I avoid while taking aspirin?
Avoid drinking alcohol while you are taking aspirin. Alcohol may increase your risk of stomach bleeding. If you are taking aspirin to prevent heart attack or stroke, avoid also taking ibuprofen (Advil, Motrin). Ibuprofen may make aspirin less effective. If you must use both medications, take the ibuprofen at least 8 hours before or 30 minutes after you take the aspirin (non-enteric coated form). Ask a doctor or pharmacist before using any cold, allergy, or pain medication. Many medicines available over the counter contain aspirin or an NSAID. Taking certain products together can cause you to get too much of this type of medication. Check the label to see if a medicine contains aspirin, ibuprofen, ketoprofen, naproxen, or an NSAID.
Common side effects
Nausea, Bronchoconstriction (constriction of air passages), Angioedema (swelling of deeper layers of skin), Bleeding, Cerebral hemorrhage, Dizziness, Shortness of breath, Gastrointestinal discomfort, Gastric erosion, Gastric ulcer, Gastrointestinal bleeding, Hepatitis (viral infection of liver), Enlarged liver, Indigestion, Respiratory alkalosis, Running nose, Ringing in ear, Urticaria, Vertigo, Vomiting
Frequently asked questions for Ecosprin
Q. Is aspirin same as disprin, ecosprin and loprin?
Yes. All the three brands (disprin, ecosprin and loprin) contain aspirin (acetylsalicylic acid) as main ingredient.
Q. Is ecosprin a beta blocker?
No. Ecosprin (aspirin) is a non-st***idal anti-inflammatory drug.
Q. Is aspirin/disprin good for hangover?
No. However, alcohol consumption with aspirin increases the risk of bleeding.
Q. Is ecosprin a blood thinner?
Yes. Ecosprin (aspirin) reduces the effect of certain chemical messenger systems in the body. These compounds are responsible for platelet (thrombocyte) aggregation or blood clotting. Consequently, Aspirin may considerably reduce the risk of clots.
Q. Is aspirin/dispirin good for heart?
Yes. Aspirin at low dose generally prescribed to prevent and treat heart attacks. Patient should take a daily aspirin only if your doctor advises you to do so.
Q. Is Aspirin 150mg good for hair growth?
No. Aspirin 150mg has no role on hair growth.
Q. Is Aspirin 150mg safe?
Aspirin 150mg is safe if used at prescribed doses for the prescribed duration as advised by your doctor.